# SDR HEEA967231

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83MT
- Make and model: Bell 206L-1
- Aircraft serial: 45492
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R Blade
- Part time: 663 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BEARINGS CRACKED ON BOTH BLADES S/N CS5188 AND CS5190.
